# SDR 2011FA0000473

- Difficulty date: June 13, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Aircraft: N114H
- Make and model: Beech D17S
- Aircraft serial: 327
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, CRACKS WERE NOTED IN THE WELDED AREA OF THE RUDDER HORN ON BOTH THE LT AND RT SIDES.
